# SDR 00FDEA00047

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACT, LV LATCH FAIL TO RELEASE.  COMPLETED THE RED TABS STEP.  PRECAUTIONARY CLEAN CONNECTOR AT LG ASSY UNIT, LG SYS TEST OK.
